# SDR DALA2025022601489

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 18,660 hours, 8,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3061 BELOW WING ACS REPORTS ELECTRICAL SMELL IN AFT CARGO. CORRECTIVE ACTION: MTC INVESTIGATING WIP 345630. C/W AMDS CARD 0550-2002. NO FAULTS NOTED. COMPLIED WITH NO GO ODI. BAGS REMOVED ODER DISAPPAITED. A/C OK FOR SVC. (7086006)
